Sihai network

Don't take medicine indiscriminately when you are sick, such as puff, min, benzene, Lin Be careful o

These words in the name of the medicine should be careful of "Pu", "Min" and "benzene": drivers should not eat them

Chlorpheniramine and diphenhydramine are common antiallergic drugs, but these drugs have certain central nervous inhibition, which may cause drowsiness, sleepiness and other symptoms, so do not drive during the medication, engage in high-altitude work, mechanical work and operation of precision instruments. Moreover, in general, such drugs should not be used for more than one month continuously, otherwise there will be a risk of drug resistance. If the symptoms are not improved obviously, other drugs with different mechanism can be used according to the doctor's advice.

"Lin": careful use for patients with heart disease

Common gastric motility drugs, such as domperidone, ludeline, etc., the main active ingredient is domperidone. In 2011, the European Drug Administration issued a warning that domperidone may cause severe ventricular arrhythmia and other symptoms, suggesting that patients with poor heart should be cautious. In addition, domperidone is only suitable for dyspepsia caused by insufficient gastric motility, often manifested as upper abdominal pain, belching, etc. In general, if the symptoms haven't been relieved for 7 consecutive days, you should see a doctor.

"Ma": not suitable for hypertension

"Hemp" in MEP and pseudoephedrine tablets refers to pseudoephedrine contained in them. It can contract blood vessels, so patients with high blood pressure and intraocular pressure should not use it. In addition, it can also have an effect on the nerves and aggravate the dysuria of prostate patients.

"Beauty": Patients with Tanduo should take it carefully

Dextromethorphan is a central antitussive drug commonly used in clinic. The common name of compound drugs containing dextromethorphan mostly contains the word "Mei". If the patient with chronic bronchitis or pneumonia has too much phlegm, the medicine or the compound cold medicine containing the ingredient should be used with caution, because its antitussive effect may affect the sputum discharge and block the respiratory tract, or the expectorant should be taken at the same time when dextromethorphan is used. In addition, pregnant women should also be careful with dextromethorphan drugs to avoid affecting fetal development. "Dextromethorphan" is similar to "codeine" in cough medicine, and excessive use will lead to addiction.

"Ammonia" and "phenol": close observation of peptic ulcer

Paracetamol (paracetamol) is a commonly used antipyretic, but it can stimulate gastric mucosa. There is a risk of bleeding in some patients with peptic ulcer. This kind of patients should pay attention to observation during medication, and stop medication in time if any abnormality is found. Many of the common cold medicines on the market contain paracetamol. If you take them together, it is easy to overdose. Paracetamol can not exceed 4G in a day for adults, otherwise there is a risk of liver toxicity. Alcohol and alcoholic beverages should also be avoided during the period of taking such drugs, so as to avoid damaging the kidney due to the combination of some metabolites generated by it and kidney cells.

"Shufeng": take care of cold and cold

In the traditional Chinese medicine for treating cold, there are many words of "Shufeng", such as cold Shufeng granules and Shufeng Qingre capsules. In general, this kind of medicine is mostly used for the wind heat cold, namely, throat pain, sputum yellowing, dry mouth and other symptoms. Patients with cold and wind should be careful when they are afraid of cold, cough and spit thin white phlegm.

Conclusion: Note: Although the above methods can roughly judge drug contraindications. However, the specific usage and dosage of the drug should follow the doctor's order. The above is for reference only!